# SDR MASA20220426208

- Difficulty date: April 3, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670312114
- Part serial: NA
- Condition: Corroded
- Location: E/E
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23 RH BTW FS319.5-FS333, AT MAIN E/E COMPARTMENT. 
STRINGER 23 RH BTW FS319.5-FS333, AT MAIN E/E COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-03-201-001-A02
